# SDR DHL9780734C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1, ON LT SIDE OF TURBINE CASE AT 11 O'CLOCK, COOLING TUBE INTAKE AFT MOUNT BRACKET CRACKED.   REMOVED CRACKED BRACKET AND FABRICATED NEW BRACKET USING SAME MATERIAL AS ORIGINAL AND THICKNESS AND INSTALLED IAW SRM 51-3-0.
